# SDR EISA95436

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N368PA
- Make and model: Boeing 727221
- Aircraft serial: 22540
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE VERTICAL STAB THROUGH ACCESS PANEL 9504, FOURTH COMPARTMENT UP FROM ENTRANCE, THE EIGHTH RIB FROM THE TOP IS CRACKED.  REPAIRED CRACK IN RIB PER SRM 55-30-4.  (M)
